# SDR COEA2013061115912

- Difficulty date: May 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT AVIONICS COMPARTMENT DOOR 835 HAS PEELING PAINT & CORROSION ON FWD & AFT INTERNAL SURFACES.   INSTALLED DOUBLER REPAIR IAW SRAS DT/S-2711/13.  MAJOR REPAIR
